Product features

  • Reduces inflammation and pain
  • Works 2 times fast than tablets*
  • 8 hours pain relief

Product description

Fast and effective pain relief and helps to reduce inflammation.

Anadin ultra ibuprofen liquid capsules contains the active ibuprofen tablet that provides relief to pain, swelling and a high temperature in both adults and children over 12 years of age. The liquid capsules work 2 times faster than standard tablets. Adain offers eight hours f pain relief and aid in reducing inflammation

*based on a 400mg dose.

Features of Anadin Ultra 200mg Ibuprofen Liquid Capsules 16s

  • Works 2x faster than standard ibuprofen tablets*
  • Effectively reduce inflammation
  • Providing up to 8 hours pain relief
  • Relief from backache, muscular pain, rheumatic pain
  • Specifications

    • 16 liquid capsules
  • Suitable for

    • Adults
    • Children of 12 years and up
  • Warnings and cautions

    • Keep out of the sight and reach of children
    • For oral use only. Do not chew
    • Not suitable for those under 12 years of age
    • Don't take more than 6 tablets in 24 hours
    • Do not take if you taking NSAID painkillers, or aspirin with a daily dose above 75mg
    • Please read the enclosed leaflet carefully before use
  • How to use

    Adults, the elderly, and children over 12 years of age:

    1. Take 1 or 2 tablets with a drink of water up to 3 times a day as required.
    2. The dose should not be repeated more frequently than every 4 hours.
  • Ingredients

    Each Capsule contains: Ibuprofen 200mg.

    Also contains: Sorbitol and Potassium

  • Delivery and returns

    Click & Collect

    • Free on all orders over £20
    • £1.50 for orders up to £20
    • Delivered in 2 working days if ordered before 6pm Monday - 6pm Thursday
    • Delivered the following working Tuesday if ordered after 6pm Thursday - 6pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.

    Standard delivery

    • Free on orders over £30
    • £3.99 for orders up to £30
    • Delivered in 5-8 working days

    Express delivery

    • Free on orders over £60
    • £5.99 for orders up to £60
    • Delivered Next Day if ordered before 6pm Monday to Friday
    • Delivered Tuesday if ordered after 6pm Friday to Sunday

    Pharmacy Medicines delivery

    Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.

    Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days
    Find out more about our returns policy click here